Alert archive / Florida / Tornado Warnings in 2009
Tornado Warning 11, NWS Melbourne, FL
NWS Melbourne, FL issued this tornado warning at May 20, 2009, 12:05 AM EDT for Brevard County, Seminole County, Volusia County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2009, 12:05 AM EDT (04:05 UTC)
- Expired
- May 20, 2009, 12:30 AM EDT
- In force
- 25 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Brevard County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 63 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 4.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 597 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KMLB 200405
TORMLB
FLC009-117-127-200430-
/O.NEW.KMLB.TO.W.0011.090520T0405Z-090520T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
1205 AM EDT WED MAY 20 2009
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN BREVARD COUNTY IN FLORIDA...
THIS INCLUDES THE CITIES OF...TITUSVILLE...SCOTTSMOOR...MIMS...
NORTHEASTERN SEMINOLE COUNTY IN FLORIDA...
THIS INCLUDES THE CITY OF GENEVA...
SOUTHEASTERN VOLUSIA COUNTY IN FLORIDA...
THIS INCLUDES THE CITY OF MAYTOWN...
* UNTIL 1230 AM EDT.
* AT 1202 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MERRITT
ISLAND WILDLIFE REFUGE...OR NEAR PLAYALINDA BEACH...MOVING
NORTHWEST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
HAULOVER CANAL AND 6 MILES NORTHEAST OF TITUSVILLE BY 1210 AM
EDT...
MIMS BY 1215 AM EDT...
SCOTTSMOOR BY 1225 AM EDT...
MAYTOWN BY 1230 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STRONG BUILDING ON
THE LOWEST FLOOR...IN AN INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.
KEEP AWAY FROM WINDOWS. GET UNDER A WORKBENCH OR OTHER PIECE OF
STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY.
EVACUATE MOBILE HOMES OR VEHICLES FOR MORE SUBSTANTIAL SHELTER. IF NO
SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS. ABANDON YOUR VEHICLE IF THE
TORNADO IS NEARBY.
&&
LAT...LON 2852 8067 2855 8073 2860 8073 2859 8076
2862 8079 2869 8079 2871 8075 2879 8084
2865 8082 2862 8080 2858 8079 2873 8122
2894 8109 2878 8077 2866 8067 2876 8073
2874 8069 2863 8061
TIME...MOT...LOC 0403Z 115DEG 30KT 2864 8072
$$
BRAGAW2 follow-up statements
000
WWUS52 KMLB 200420
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1220 AM EDT WED MAY 20 2009
FLC009-117-127-200430-
/O.CON.KMLB.TO.W.0011.000000T0000Z-090520T0430Z/
SEMINOLE-VOLUSIA-BREVARD-
1220 AM EDT WED MAY 20 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT FOR
NORTHWESTERN BREVARD...SOUTHEASTERN VOLUSIA AND NORTHEASTERN SEMINOLE
COUNTIES...
AT 1220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR TURNBULL...OR NEAR
MIMS...MOVING NORTHWEST AT 35 MPH.
THE TORNADO WILL BE NEAR...
SCOTTSMOOR BY 1225 AM EDT...
MAYTOWN AND 7 MILES EAST OF LAKE HARNEY BY 1230 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
&&
LAT...LON 2852 8067 2855 8073 2860 8073 2859 8076
2862 8079 2869 8079 2871 8075 2879 8084
2865 8082 2862 8080 2858 8079 2873 8122
2894 8109 2878 8077 2866 8067 2876 8073
2874 8069 2863 8061
TIME...MOT...LOC 0420Z 115DEG 30KT 2870 8086
$$
BRAGAW000
WWUS52 KMLB 200430
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1230 AM EDT WED MAY 20 2009
FLC009-117-127-200440-
/O.EXP.KMLB.TO.W.0011.000000T0000Z-090520T0430Z/
SEMINOLE-VOLUSIA-BREVARD-
1230 AM EDT WED MAY 20 2009
...THE TORNADO WARNING FOR NORTHWESTERN BREVARD...SOUTHEASTERN
VOLUSIA AND NORTHEASTERN SEMINOLE COUNTIES HAS EXPIRED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED AND EXITED THE WARNING AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 2852 8067 2855 8073 2860 8073 2859 8076
2862 8079 2869 8079 2871 8075 2879 8084
2865 8082 2862 8080 2858 8079 2873 8122
2894 8109 2878 8077 2866 8067 2876 8073
2874 8069 2863 8061
TIME...MOT...LOC 0420Z 115DEG 30KT 2870 8086
$$
BRAGAWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at May 19, 10:10 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, May 19, 10:10 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1010 PM EDT TUE MAY 19 2009
.DISCUSSION...
...WIDESPREAD RAINFALL WILL CONTINUE OVER THE AREA THROUGH AT LEAST
EARLY THURSDAY WITH FLOODING POSSIBLE...
...INCREASING ONSHORE WINDS EXPECTED...ESPECIALLY NEAR THE COAST AND
OVER THE ADJACENT ATLANTIC...
LATEST MSAS SURFACE PRESSURE ANALYSIS PLACES A DEVELOPING LOW
PRESSURE SYSTEM BETWEEN LAKE OKEECHOBEE AND NAPLES FLORIDA...AND
HIGH PRESSURE OVER ALABAMA AND GEORGIA. THE PRESSURE GRADIENT IS
FORECAST TO CONTINUE TIGHTENING AS THE LOW SLOWLY DEEPENS WHILE
TRACKING WEST INTO THE GULF OF MEXICO AND THE HIGH PRESSURE MOVES
INTO NORTHERN FLORIDA OVERNIGHT. WINDS WILL ALSO SHIFT FROM THE
NORTHEAST TO THE EAST. THIS SHOULD CONTINUE TO GENERATE ROUGH SURF
AND STRONG RIP CURRENTS AT THE BEACHES. CURRENT RADAR AND
SATELLITE IMAGERY LOOPS WERE SHOWING THAT AFTER A BRIEF BREAK FROM
THE RAIN OVER THE SOUTHERN AREAS MORE SHOWERS WILL MOVE INTO THE
AREA BY MIDNIGHT. RAIN JUST ABOUT EVERYWHERE AND WINDY CONDITIONS
ALONG THE COAST BETWEEN SEBASTIAN INLET AND FLAGLER BEACH. UPDATED
THE WIND/GUST GRIDS AND ISSUED A WIND ADVISORY FOR COASTAL VOLUSIA
AND BREVARD COUNTIES.
&&
.AVIATION...WIDESPREAD SHOWERS WITH GUSTY WINDS IN/NEAR HEAVIER
RAIN WILL CONTINUE INTO TOMORROW WITH MVFR CONDS...TEMPO IFR...
OCCURRING OVER ALL OF THE AREA.
&&
.MARINE...SEAS RANGE FROM 5 FEET AT THE BUOY 4 MILES EAST OF PORT
CANAVERAL TO 9 FEET AT BUOY 009 AND 16 FEET AT BUOY 010. INCREASING
WINDS OVER THE COASTAL WATERS AS THE PRESSURE GRADIENT TIGHTENS
BETWEEN HIGH PRESSURE OVER THE SOUTHEAST STATES AND A DEVELOPING
LOW PRESSURE SYSTEM OVER SOUTHERN FLORIDA. WILL UPGRADE SMALL
CRAFT ADVISORY TO GALE WARNING FOR THE VOLUSIA AND BREVARD COASTAL
WATERS OUT TO 60 NM. SMALL CRAFT ADVISORY CONTINUES SOUTH OF
SEBASTIAN INLET WITH OCCASIONAL GUSTS TO GALE FORCE.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH THURSDAY MORNING FOR COASTAL VOLUSIA-INDIAN
RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-
ORANGE-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
WIND ADVISORY UNTIL 10 AM EDT WEDNESDAY FOR COASTAL VOLUSIA-
NORTHERN BREVARD-SOUTHERN BREVARD.
AM...SMALL CRAFT ADVISORY FROM 10 AM WEDNESDAY TO 10 PM EDT THURSDAY
FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
GALE WARNING UNTIL 10 AM EDT WEDNESDAY FOR COASTAL WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THURSDAY FOR COASTAL WATERS
FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-WATERS FROM
SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE.
&&
WIMMER/KELLYHazardous weather outlook, May 19, 10:49 AM EDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1049 AM EDT TUE MAY 19 2009 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-200300- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1049 AM EDT TUE MAY 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A STORM SYSTEM DEVELOPING SOUTH OF THE AREA WILL MAINTAIN HIGH MOISTURE OVER THE CENTRAL PENINSULA TODAY. EXTENSIVE CLOUD COVER WILL LIMIT HEATING THIS AFTERNOON BUT A ELEVATED TROUGH WILL COMBINE WITH COLD AIR ALOFT FOR ISOLATED STORMS TO DEVELOP ACROSS THE AREA THROUGH TONIGHT. SOME OF THE STORMS WILL BE STRONG WITH THE MAIN THREATS BEING FREQUENT LIGHTNING STRIKES...WIND GUSTS AROUND 40 MPH...AND SMALL HAIL. A BRIEF TORNADO MAY OCCUR AS WELL...MAINLY NEAR THE COAST. ...FLOOD IMPACT... WIDESPREAD RAINFALL WILL OCCUR ACROSS EAST CENTRAL FLORIDA TODAY. SOME OF THE SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCAL HEAVY RAIN THAT WILL RESULT IN PONDING OF WATER ON ROADWAYS. FLOODING PROBLEMS WILL BE MOST NOTICEABLE WHERE HEAVY RAINFALL OCCURRED ON MONDAY...MAINLY ALONG AND NORTH OF THE I-4 CORRIDOR NORTH OF ORLANDO...AND ALONG AND WEST OF THE I-95 CORRIDOR SOUTH OF COCOA. ADDITIONAL RAINFALL AMOUNTS OVER THESE AREAS ARE EXPECTED TO REACH 3 TO 6 INCHES INTO THURSDAY NIGHT AS EASTERLY FLOW CONTINUE TO STREAM MODERATE TO HEAVY RAINBANDS ONSHORE. THEREFORE A FLOOD WATCH IS NOW IN EFFECT ALONG THE COAST AND NORTHERN INTERIOR OF EAST CENTRAL FLORIDA. ...HIGH WIND IMPACT... STRONG EASTERLY WINDS WILL PREVAIL ALONG THE COAST FROM CAPE CANAVERAL NORTHWARD TO FLAGLER BEACH. FREQUENT WIND GUSTS BETWEEN 20 AND 25 MPH ARE EXPECTED...WITH OCCASIONAL GUSTS OVER 35 MPH. A LAKE WIND ADVISORY CONTINUES FOR THIS AREA. ...COASTAL FLOOD IMPACT... STRONG EASTERLY WINDS WITH OCCASIONAL GUSTS TO GALE FORCE WILL DRIVE A MODERATE TO LARGE EASTERLY SWELL INTO FLORIDAS ATLANTIC COAST. THE SWELL WILL GENERATE HIGH SURF CONDITIONS WHICH MAY RESULT IN MINOR BEACH EROSION AROUND THE HIGH TIDE CYCLES. THE NEXT HIGH TIDE WILL OCCUR AFTER 4:30 PM THIS AFTERNOON. ...RIP CURRENT IMPACT... A HIGH RIP CURRENT RISK ALONG AREA BEACHES TODAY. THE RISK WILL BE HIGHEST DURING THE OUTGOING TIDES. ANYONE VISITING THE BEACH TODAY IS URGED TO STAY OUT OF THE WATER. ...MARINE THUNDERSTORM GUST IMPACT... ISOLATED STORMS WILL MOVE WEST TO SOUTHWEST ACROSS THE LOCAL ATLANTIC WATERS THIS AFTERNOON AND TONIGHT...PRODUCING FREQUENT LIGHTING STRIKES AND WIND GUSTS BETWEEN 35 AND 45 KNOTS. ...WATERSPOUT IMPACT... MARINE THUNDERSTORMS MAY PRODUCE A BRIEF WATERSPOUT OVER THE ATLANTIC AND INTRACOASTAL WATERWAY AS THEY MOVE ONSHORE. ...WIND AND SEA IMPACT... A NORTHEASTERLY WIND SURGE WILL GENERATE A MODERATE TO LARGE SWELL OVER FLORIDAS ATLANTIC WATERS AS A WEAK STORM SYSTEM DEVELOPS OVER CUBA. OCCASIONAL WIND GUSTS TO GALE FORCE ARE EXPECTED...WITH SEAS BUILDING UP TO 9 FEET NEARSHORE AND 12 FEET OFFSHORE. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL AREAS BETWEEN FLAGLER BEACH TO JUPITER INLET OUT TO 60 NAUTICAL MILES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE LOW PRESSURE CENTER OVER CUBA IS FORECAST TO MOVE SLOWLY INTO THE EASTERN GULF OF MEXICO ON WEDNESDAY. STRONG ONSHORE WINDS WILL MAINTAIN TO HAZARDOUS BOATING CONDITIONS THROUGH LATE WEEK. THE LOW PRESSURE SYSTEM ALSO WILL KEEP RAIN CHANCES HIGH THROUGH MID WEEK WITH A CONTINUING THREAT FOR HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. BRAGAW/WEITLICH
In the hours before
Special weather statement, May 19, 7:52 PM EDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 752 PM EDT TUE MAY 19 2009 FLZ047-147-200030- NORTHERN BREVARD COUNTY-SOUTHERN BREVARD COUNTY- 752 PM EDT TUE MAY 19 2009 ...HEAVY RAIN AND STRONG WINDS APPROACHING BREVARD COUNTY... AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN WITH EMBEDDED SQUALLS OVER THE ATLANTIC...MOVING WEST AT 40 MPH AND ONSHORE BREVARD COUNTY. LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE INDIAN HARBOUR BEACH...KENNEDY SPACE CENTER...SATELLITE BEACH...MELBOURNE BEACH... MELBOURNE...PALM BAY...ROCKLEDGE. THE PRIMARY THREAT WILL BE GUSTY WINDS OF 40 TO 45 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. KELLY
Special weather statement, May 19, 8:21 PM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 821 PM EDT TUE MAY 19 2009 FLZ047-147-200130- NORTHERN BREVARD COUNTY-SOUTHERN BREVARD COUNTY- 821 PM EDT TUE MAY 19 2009 ...STRONG WINDS APPROACHING BREVARD COUNTY COAST FROM THE ATLANTIC... AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG WINDS OF 40 TO 50 MPH APPROACHING THE BREVARD COASTLINE. NOAA BUOYS OFFSHORE HAVE RECORDED NUMEROUS GUSTS OF 40 TO 45 MPH. LOCATIONS IN THE PATH OF THESE WINDS INCLUDE COCOA BEACH...INDIAN HARBOUR BEACH...SATELLITE BEACH...MELBOURNE BEACH...MELBOURNE...PALM BAY...ROCKLEDGE. THE PRIMARY THREAT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. VERY HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY AND CAUSE TEMPORARY FLOODING OF SOME ROADWAYS. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. KELLY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:05 PM EDT | Areal Flood Advisory | MLB | Brevard | 3 hr |
| May 19, 9:57 PM EDT | Gale Warning | MLB | 12 hr | |
| May 19, 10:30 PM EDT | Areal Flood Warning | MLB | Volusia | 3 hr |
| May 19, 10:52 PM EDT | Special Marine Warning | MLB | 113 min | |
| May 19, 11:35 PM EDT | Tornado Warning | MLB | Lake, Orange, Seminole | 25 min |
| May 20, 12:40 AM EDT | Special Marine Warning | MLB | 110 min | |
| May 20, 1:11 AM EDT | Areal Flood Advisory | MLB | Brevard, Seminole, Volusia | 2 hr |
| May 20, 1:26 AM EDT | Tornado Warning | MLB | Lake, Seminole, Volusia | 34 min |
| May 20, 2:15 AM EDT | Areal Flood Advisory | MLB | Volusia | 2 hr |
| May 20, 2:32 AM EDT | Special Marine Warning | MLB | 118 min | |
| May 20, 3:17 AM EDT | Areal Flood Advisory | MLB | Brevard, Seminole, Volusia | 118 min |
| May 20, 4:40 AM EDT | Areal Flood Advisory | MLB | Volusia | 110 min |
| May 20, 7:29 AM EDT | Special Marine Warning | MLB | 61 min | |
| May 20, 8:41 AM EDT | Special Marine Warning | MLB | 49 min | |
| May 20, 10:11 AM EDT | Areal Flood Warning | MLB | Volusia | 6 hr |
| May 20, 11:00 AM EDT | Lake Wind Advisory | MLB | Orange, Seminole, Volusia | 9 hr |
| May 20, 11:54 AM EDT | Coastal Flood Advisory | MLB | Volusia | 56 hr |
| May 20, 1:43 PM EDT | High Surf Advisory | MLB | Volusia | 54 hr |
| May 20, 2:04 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee | 38 min |
| May 20, 2:41 PM EDT | Tornado Warning | MLB | Orange | 34 min |
| May 20, 4:13 PM EDT | Areal Flood Warning | MLB | Volusia | 26 hr |
| May 20, 5:40 PM EDT | Severe Thunderstorm Warning | MLB | Indian River | 28 min |
| May 20, 5:49 PM EDT | Tornado Warning | MLB | Indian River, Okeechobee, Saint Lucie | 41 min |
| May 20, 6:25 PM EDT | Areal Flood Advisory | MLB | Brevard | 110 min |
Nearby
Tornado Warnings in Florida, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.